A multilinear form inequality
An inequality of Interpolation type for Multilinear Forms with a two-part dependence condition is proved. It generalizes the work of Bradley and Bryc [Theorem 3.6, Multilinear forms and measures of dependence between random variables, J. Multivariate Anal. 16 (1985) 335-367] and Prakasa Rao [Bounds for rth order joint cumulant under rth order strong mixing, Statist. Probab. Lett. 43 (1999) 427-431].
If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
Volume (Year): 98 (2007)
Issue (Month): 4 (April)
|Contact details of provider:|| Web page: http://www.elsevier.com/wps/find/journaldescription.cws_home/622892/description#description|
|Order Information:|| Postal: http://www.elsevier.com/wps/find/supportfaq.cws_home/regional|
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Peligrad, Magda, 1992. "On the central limit theorem for weakly dependent sequences with a decomposed strong mixing coefficient," Stochastic Processes and their Applications, Elsevier, vol. 42(2), pages 181-193, September.
- Bryc, Wlodzimierz & Peligrad, Magda, 1992. "The central limit theorem for Tukey's 3R smoother," Statistics & Probability Letters, Elsevier, vol. 13(1), pages 29-37, January.
- Rao, B. L. S. Prakasa, 1999. "Bounds for rth order joint cumulant under rth order strong mixing," Statistics & Probability Letters, Elsevier, vol. 43(4), pages 427-431, July.
- Bradley, Richard C., 1996. "A covariance inequality under a two-part dependence assumption," Statistics & Probability Letters, Elsevier, vol. 30(4), pages 287-293, November.
- Bradley, Richard C. & Bryc, Wlodzimierz, 1985. "Multilinear forms and measures of dependence between random variables," Journal of Multivariate Analysis, Elsevier, vol. 16(3), pages 335-367, June.
When requesting a correction, please mention this item's handle: RePEc:eee:jmvana:v:98:y:2007:i:4:p:774-788. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Shamier, Wendy)
If references are entirely missing, you can add them using this form.